# SDR CA041007001

- Difficulty date: October 5, 2004
- Submitted: March 3, 2005
- Operation: General aviation
- Make and model: Boeing 727227
- Aircraft time: 61,342 hours
- Engine: Pwa JT8D9A
- System (JASC): 4997 · APU System Wiring
- Part: Wire
- Condition: Chafed
- Location: Apu
- Component: Apu, Garrtt
- Component part number: GTC8590
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) JUST PRIOR TO ENGINE START AT AN OUTBASE, THE A/C APU SHUT DOWN ON ITS OWN.  GROUND EQUIPMENT WAS USED TO POWER AND START THE A/C, AND THE FLIGHT CONTINUED. AT THE TERMINATING BASE, MAINTENANCE PERSONNEL FOUND 2 WIRES AT THE APU THAT HAD CHAFED AND SHORTED AGAINST EACH OTHER. THE WIRES WERE REPAIRED AND THE A/C RETURNED TO SERVICE.
